# SDR REXA2015041300430

- Difficulty date: April 13, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TSK CARD 900-52-840-111 FUNCTIONAL TEST OF RT FWD OVERWING EMER EXIT DOOR SHOWED HIGH LBS.  MEASUREMENT ON FORCE GOUGE 52 LBS.  LUBRICATED FWD RT OVERWING EMER EXIT DOOR IAW AMM 12-20-52.  FUNCTIONAL TEST GOOD IAW AMM 52-21-00  STEPS 4A 6 - 7, 9 AB, TOOL NTAS25.
